Some of the content on this website requires JavaScript to be enabled in your web browser to function as intended. While the website is still usable without JavaScript, it should be enabled to enjoy the full interactive experience.

Skip to Main Navigation. Each navigation link will open a list of sub navigation links.

Skip to Main Content

Dr. Long Lee|UW Mathematics

Dr. Long Lee

Dr. Long Lee, University of Wyoming Mathematics facultyAssociate Professor of Mathematics

Research interests: Numerical analysis, scientific computing, and nonlinear partial differential equations

> Visit Dr. Lee's website

Contact Information

Department of Mathematics
University of Wyoming
Ross Hall 212
phone: 307-766-4368
fax: 307-766-6838


Ph.D., University of Washington, Seattle, 2002

About Dr. Lee

Dr. Lee completed his undergraduate work at the National Taiwan University. After earning his MS degree in Geophysics at the National Central University in Taiwan, he went to the University of Maryland at College Park, and the University of Washington at Seattle for his second MS and his PhD degrees, both in Applied Mathematics. After his postdoctoral training at the University of North Carolina, Chapel Hill, he came to Wyoming in 2005. His research interests span many areas, including numerical analysis, computational fluid dynamics, and numerical methods for nonlinear partial differential equations. Recently, his research interests have extended to inverse problems in seismology and geophysical flows. 

Representative Publications

L. Lee and G. Lyng, A second look at the Gaussian semiclassical soliton ensemble for the focusing nonlinear Schroudinger equation, Phys. Lett. A, 377 (2013), 1179-1188. 

L. Lee, G. Lyng, and I. Vankova, The Gaussian semiclassical soliton ensemble and numerical methods for the focusing nonlinear Schroudinger equation, Physica D, 241 (2012), 1767-1781.

L. Lee and I. Vankova, A class of Cartesian grid embedded boundary algorithms for incompressible flow with time-varying complex geometries, Physica D, 240 (2011), 1583-1592.

R. Camassa, J. Huang, L. Lee, Integral and integrable algorithm for a nonlinear shallow-water wave equation, J. Comput. Phys. 216, (2006), 547-572.

L. Lee and R.J. LeVeque. An immersed interface method for the incompressible Navier-Stokes equations, SIAM Sci. Comp. 25, (2003), 832-856.

Share This Page:

Footer Navigation

University of Wyoming Medallion
1000 E. University Ave. Laramie, WY 82071 // UW Operators (307) 766-1121 // Contact Us // Download Adobe Reader